MAUDE Adverse Event Report: PERFUSION SYSTEMS DLP CARDIAC SUCTION TUBE; SUCKER, CARDIOTOMY RETURN, CARDIOPULMONARY BYP

PERFUSION SYSTEMS DLP CARDIAC SUCTION TUBE; SUCKER, CARDIOTOMY RETURN, CARDIOPULMONARY BYP
Model Number 10052
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during coronary artery bypass grafting surgery, the fine coronary suction tip of the dlp cardiac suction tube came away from the shaft.The customer stated that the blue tip came away from the shaft with such ease that it could easily be lost in the patient¿s chest cavity.The use of the device was unspecified.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information b5: the device was replaced to complete the procedure.Medtronic received additional information that the tip was not obstructed.It did not came apart in the wound.The cannula was not heated or cooled prior to use.The tip was recovered.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows the blue tip is loose from the device.Additional visual inspection shows evidence of solvent reside on the blue tip.Evidence of the separated tip has been provided.Reason for the return was confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
DLP CARDIAC SUCTION TUBE
Common Device Name
SUCKER, CARDIOTOMY RETURN, CARDIOPULMONARY BYP
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23740292
Report Number2184009-2025-01591
Device Sequence Number12879116
Product Code DTS
UDI-Device Identifier00613994698315
UDI-Public(01)00613994698315(17)270104(10)2024010284(20)01
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K791846
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10052
Device Catalogue Number10052
Device Lot Number2024010284
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer12/09/2025
01/22/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date12/10/2025
02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown